T Nation

Thought I Was Just Paranoid, But May Have Gyno from TRT


#1

I feel a small lump on my right chest, near the upper right of my areola, not directly behind the nipple or areola, but right on the outskirts.

What are your thoughts? I really can’t calm down about this. Does my chest look worse after being on trt? Was on TRT for 4 weeks at 100mg test cyp with 1050iu hCG and 0.75mg Anastrozole per week but I crashed my E2 so I went off the Anastrozole and upped my try dosage to 140mg a week. After 8 weeks on that protocol I got a sensitive E2 test at 38 with total t at 880 and free t at 150. Nipples were itchy for a week or two but doctor thought it was from actually having E2 and body getting used to it again.

Any help is appreciated!

Post start of TRT

Pre TRT


#2

So you stopped anastrozole and increased T dose. Not a good move.

I gave you quite specific suggestions re anastrozole in your prior thread.


#3

Ksman,

I’m back on the AI after your post. Taking 0.125mg instead of half that due to my current fear of gyno. Will adjust after next labs.

It was after I previously crashed my E2 when I dropped the AI and increased test from 100 to 140. In hindsight that was a seriously stupid thing to do without AI.

Do the pics looks like gyno?


#4

Haha KSman why don’t you answer me on this?


#5

Why you stress so much about gyno? If youre not sure its gyno then its not gyno


#6

Im not in the bodybuilding community, so I’ve never really seen it first hand, but I feel all sorts of lumps in my chest area. :confused: It’s freaking me out.


#7

Well, I just out of a leading gynecomastia surgeons office, and he confirmed I have gyno on both breasts, with more on the right breast. He also confirmed the lump I was feeling on the right side is breast tissue related. He said he wouldn’t operate on me at this point because it’s not severe enough, unless I was really unhappy still in a years time, and after I stop taking the testosterone.

I’m devastated.

Im really in shock I got the gyno only 8 weeks after crashing my E2 and going off the anastrozole I’m really at a loss for words right now.


#8

You likely had breast tissue from an early age around puberty that was exacerbated with the use of hcg. 8 weeks is abosolutely not enough time to grow tissue. Once the meds clear your tissue will shrink back to its previous size.


#9

Do you recommend I stop all meds and begin pct?

Also, I got checked for gyno 3 years ago after going on Prednisone for a stomach issue a few years before that, and the Dr said I absolutely have zero gyno and I have the ideal post surgery look that guys would be thrilled about. I wish I never knew that, because it’s making me even more depressed.

Any support is appreciated at this point, I’m feeling really down.


#10

Why did your doctor check you for gyno in the first place? Just do a pct course two weeks after last injection.


#11

I have had gyno flare ups from E2 issues. Once when I was on Propecia and again returned when I started TRT. Once I got E2 under control it shrunk and is not noticeable. I think you just need to get your E2 under control in a few weeks to a month after that it should shrink up.


#12

The reason my doc checked for gyno was because I was complaining of itchy nipples and noticed enlargement on my right breast.


#14

Thank you! What do you recommend I do to get my E2 under control? I’m planning on going off the Testosterone. Anything else I should keep in mind during that process?


#15

Getting off TRT is going to present its own host of problems. You could do that and try the restart protocol on here. However if you need to be on TRT it seems your original protocol with less AI would make the most sense. You could try 100mg test split twice a week (50mg each poke) with .25mg AI each time. After all you didn’t have gyno problems originally just low E2. Just an FYI it took almost a month for my gyno to subside after getting E2 under control.


#16

Don’t give up on TRT, just get E2 under control and give it some time.


#17

Hi blshaw,

thanks for your response. I had a few bad days of depression there from the gyno, I know it sounds extreme, but it is what it is i guess.

I went completely off TRT, tomorrow will mark a week off it. I am taking 0.25mg Anastrozole EOD, today I’ll probably move to 0.25mg E3.5D now that I’m without test cyp.

What do you recommend i do to properly get off? I have 60ct Nolvadex on it’s way to me, should be here mid week.

Maybe I’ll go back on TRT once I get my head on straight again, still really upset my doctor didn’t believe me about my gyno symptoms when they first started, nor did the rest of the internet, so I don’t truly blame him.

And what do you mean your gyno subsided? I thought gyno was permanent?


#18

Im still not sure why it is a problem if you cant even tell its gyno by looking at it but only touching it. Why does it matter? Maybe im wrong but doesnt getting off trt could cause bigger problems than managing E2??

And did you not have low T prior going on TRT? If so you will feel like shit forever?


#19

Hi All,

If I want to use Letrozole for reversing the gyno how in God’s name do I get the 2.5mg dose into a actual manageable dose? I see some versions of it in liquid form, but that’s not Pharmacy grade. What do you all recommend?

Regarding the gyno, it is visible. It’s just minimal when compared with full blown gyno, but for me, I’m used to zero gyno with low body fat, so for me, the different is significant and depressing.


#20

Gyno is caused by a hormone imbalance, you need a new doctor if he is unwilling to listen to your concerns.


#21

Fro the photos, your is minor like mine. I got a pea to marble sized nodule that was painful. It flared up twice and shrunk both times I got E2 under control. If you build up a lot of breast tissue it won’t go away.